# SDR RRXA000858

- Difficulty date: February 10, 2000
- Submitted: June 29, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shim
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK TO THE LT. WING I/B NR 1 PYLON WING SPAR LWR CHORD SHIM PLATE, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.    REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED SHIM FROM 7075-T6 AND INSTALLED IAW E.O. #99-236 WITH APPROVED 8110-3 DATED 2-8-00.
